# SDR RAIA00706024

- Difficulty date: June 15, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,689 hours, 18,790 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX588354
- Condition: Overheated
- Location: Nr 1 Hyd
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT NR 5589 - STL - HYDRAULIC SYSTEM NR 1 OVERHEAT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  OPS CHECK GOOD.
